MathSciNet Relay Station
MathSciNet bibliographic data
MR2458382 (2009k:34020) 34A60 (34B15 34C25 47H11 47N20)
Boucherif, Abdelkader; Tisdell, Christopher C. Existence of periodic and non-periodic solutions to systems of boundary value problems for first-order differential inclusions with super-linear growth. Appl. Math. Comput. 204 (2008), no. 1, 441–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement